Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 22, Pages 3685-3695
http://dx.doi.org/10.1155/IJMMS.2005.3685

Coefficient estimates and subordination properties associated with certain classes of functions

1Department of Mathematics, College of Technology and Engineering, M.P. University of Agriculture and Technology, Udaipur, Rajasthan 313001, India
2Department of Mathematics, College of Science, M. L. Sukhadia University, Udaipur, Rajasthan 313001, India

Received 8 June 2005; Revised 13 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. K. Raina and Deepak Bansal, “Coefficient estimates and subordination properties associated with certain classes of functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 22, pp. 3685-3695, 2005. https://doi.org/10.1155/IJMMS.2005.3685.